# SDR H44R2017021500002

- Difficulty date: February 5, 2017
- Submitted: February 15, 2017
- Operation: General aviation
- Filed by: Helicopter Flight Services Inc, repair station H44R404H
- Aircraft: N407EP
- Make and model: Bell 407
- Aircraft serial: 53116
- Aircraft time: 5,606 hours, 11,366 cycles
- Engine: Allsn 250C47B
- Engine time: 1,255 hours, 1,891 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: Illuminated
- Location: Chip Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT OBSERVED ENGINE CHIP LIGHT ON, LANDED AT CLOSEST AIRPORT. PULLED UPPER CHIP DETECTOR, SIGNIFICANT AMOUNT OF METAL ON DETECTOR. CLEANED DETECTOR AND ACCOMPLISHED PENALTY RUN (30 MINUTE GROUND RUN AT 100% NR) THE ENGINE CHIP LIGHT ILLUMINATED AGAIN DURING ENGINE COOL DOWN. DETECTOR PULLED AGAIN AND MORE METAL WAS FOUND.
